# SDR 97UAL900770

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO GATE AFTER EMERGENCY LIGHTS AFT OF WING CAME ON, THEN WENT OUT.  REPLACED SWITCH AT DOOR 4L AND TESTED OK.
